# SDR ASOA201200070

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9 AND RBL 9 INBD FLOORBEAM ANGLE CRACKED.  FABRICATED NEW FLOORBEAM SUPPORT ANGLE IAW REO 601R-53-11-926, REV B NOTE: 20.  REMOVED OLD FLOORBEAM ANGLE IAW SRM 51-42-21.   NEW FLOORBEAM ANGLE LOCATED, DRILLED, TRIMMED, ALODINED, PRIMED, PAINTED, INSTALLED IAW REO 601R-53-11-92601.
